Alert archive / Texas / Red Flag Warnings in 2016

Red Flag Warning 19, NWS Amarillo, TX

November 15, 2016Beaver County, Cimarron County, Texas County, Oklahoma; 6 counties in Texas

NWS Amarillo, TX issued this red flag warning at Nov 15, 2016, 3:12 PM CST for Beaver County, Cimarron County, Texas County, Oklahoma; 6 counties in Texas. It took effect at Nov 16, 2016, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2016, 3:12 PM CST (21:12 UTC)
In effect from
Nov 16, 2016, 11:00 AM CST
Expired
Nov 16, 2016, 7:00 PM CST
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Dallam County, TX, Hansford County, TX, Hartley County, TX, Lipscomb County, TX, Ochiltree County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 129 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3514 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

709 
WWUS84 KAMA 152112
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
312 PM CST TUE NOV 15 2016

OKZ001>003-TXZ001>006-161000-
/O.UPG.KAMA.FW.A.0016.161116T1700Z-161117T0100Z/
/O.NEW.KAMA.FW.W.0019.161116T1700Z-161117T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-
312 PM CST TUE NOV 15 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST WEDNESDAY
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA
PANHANDLE AND THE NORTHERN PARTS OF THE TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 7 PM CST WEDNESDAY. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB AND 
  HARTLEY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS.

* RELATIVE HUMIDITY...FALLING INTO THE 10 TO 15 PERCENT RANGE.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ007-011-012-016-017-161000-
/O.CON.KAMA.FW.A.0016.161116T1700Z-161117T0100Z/
MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
312 PM CST TUE NOV 15 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE SOUTHWESTERN PARTS OF THE TEXAS PANHANDLE...

* AFFECTED AREA...IN TEXAS...MOORE...OLDHAM...POTTER...DEAF 
  SMITH AND RANDALL.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS.

* RELATIVE HUMIDITY...FALLING INTO THE 10 TO 15 PERCENT RANGE.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
2 follow-up statements
484 
WWUS84 KAMA 160912
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
312 AM CST WED NOV 16 2016

...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY...WITH
CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS EXPECTED
THURSDAY...

TXZ007-011-012-016-017-162300-
/O.CAN.KAMA.FW.A.0016.161116T1700Z-161117T0100Z/
/O.NEW.KAMA.FW.A.0017.161117T1700Z-161118T0100Z/
MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
312 AM CST WED NOV 16 2016

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE SOUTHWEST TEXAS PANHANDLE...

...FIRE WEATHER WATCH FOR TODAY IS CANCELLED ALTHOUGH ELEVATED FIRE
WEATHER CONDITIONS ARE STILL EXPECTED FOR THIS AREA AND WILL BE
REPLACED WITH A FIRE DANGER STATEMENT...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. 

* AFFECTED AREA...IN TEXAS...MOORE...OLDHAM...POTTER...DEAF 
  SMITH AND RANDALL.

* 20 FOOT WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ001>006-162300-
/O.NEW.KAMA.FW.A.0017.161117T1700Z-161118T0100Z/
/O.CON.KAMA.FW.W.0019.161116T1700Z-161117T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-
312 AM CST WED NOV 16 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE
AREAS...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE OKLAHOMA PANHANDLE AND NORTHERN TEXAS PANHANDLE AREAS...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB AND 
  HARTLEY.

* 20 FOOT WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

TXZ008>010-013>015-018>020-162300-
/O.NEW.KAMA.FW.A.0017.161117T1700Z-161118T0100Z/
HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-
COLLINGSWORTH-
312 AM CST WED NOV 16 2016

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE SOUTHEASTERN TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING.

* AFFECTED AREA...IN TEXAS...HUTCHINSON...ROBERTS...HEMPHILL... 
  CARSON...GRAY...WHEELER...ARMSTRONG...DONLEY AND COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
743 
WWUS84 KAMA 162230
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
430 PM CST WED NOV 16 2016

...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY...
WITH CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS
EXPECTED THURSDAY...

OKZ001>003-TXZ001>004-006-171100-
/O.UPG.KAMA.FW.A.0017.161117T1700Z-161118T0100Z/
/O.NEW.KAMA.FW.W.0020.161117T1700Z-161118T0100Z/
/O.CON.KAMA.FW.W.0019.000000T0000Z-161117T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-
430 PM CST WED NOV 16 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE
OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE AREAS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA
PANHANDLE AND THE WESTERN AND NORTHERN PORTIONS OF THE TEXAS
PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE AND HARTLEY.

* 20 FOOT WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ007-008-011-012-016-017-171100-
/O.UPG.KAMA.FW.A.0017.161117T1700Z-161118T0100Z/
/O.NEW.KAMA.FW.W.0020.161117T1700Z-161118T0100Z/
MOORE-HUTCHINSON-OLDHAM-POTTER-DEAF SMITH-RANDALL-
430 PM CST WED NOV 16 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA
PANHANDLE AND THE WESTERN AND NORTHERN PORTIONS OF THE TEXAS
PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...IN TEXAS...MOORE...HUTCHINSON...OLDHAM... 
  POTTER...DEAF SMITH AND RANDALL.

* 20 FOOT WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ005-171100-
/O.CON.KAMA.FW.W.0019.000000T0000Z-161117T0100Z/
/O.CON.KAMA.FW.A.0017.161117T1700Z-161118T0100Z/
LIPSCOMB-
430 PM CST WED NOV 16 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE
OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE AREAS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR EASTERN AND SOUTHEASTERN PORTIONS OF THE TEXAS
PANHANDLE...

* AFFECTED AREA...IN TEXAS...LIPSCOMB.

* 20 FOOT WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

TXZ009-010-013>015-018>020-171100-
/O.CON.KAMA.FW.A.0017.161117T1700Z-161118T0100Z/
ROBERTS-HEMPHILL-CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-
COLLINGSWORTH-
430 PM CST WED NOV 16 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE EASTERN AND SOUTHEASTERN TEXAS PANHANDLE...

* AFFECTED AREA...IN TEXAS...ROBERTS...HEMPHILL...CARSON...
  GRAY... WHEELER...ARMSTRONG...DONLEY AND COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* TIMING...BETWEEN 11 AM AND 7 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Nov 15, 12:01 PM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Nov 15, 12:01 PM CST, 3 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
1201 PM CST Tue Nov 15 2016

.AVIATION...
Light and variable winds will become southwest overnight and then
they will start to increase and get gusty by late Wednesday morning.
Skies should remain VFR.

&&

.PREV DISCUSSION... /Issued 523 AM CST Tue Nov 15 2016/

AVIATION...

For the 06Z TAFs, VFR conditions are expected at the terminal sites
throughout the valid TAF period.

Guerrero

PREV DISCUSSION... /Issued 342 AM CST Tue Nov 15 2016/

DISCUSSION...
Short Term...Today and tonight.

Overall a quiet weather pattern will be in place the next 24 hours
with the most noteworthy item being the well above normal
temperatures forecast for today and tonight. Otherwise, expect dry
conditions, clear skies and light winds.

In the upper levels, high pressure is noted over southwestern parts
of the lower 48 states, which is putting the forecast area under
northwesterly flow aloft. At the surface, we are in a waiting period
with no significant airmass changes forecast. Pressure gradient is
minimal and therefore light winds are forecast through this period.
Mostly clear skies will be noted as the atmospheric profile remains
rather dry during this time. Once the inversion breaks down early
afternoon Tuesday and we mix down those temperatures aloft, we
should have no problem getting highs in the upper 70s to lower 80s
with a westerly wind component (downslope) assisting reaching these
temperatures through adiabatic compression. Lows overnight will
range between the lower 40s and mid 40s. Note: Normal high
temperatures for this time of year range roughly around the lower
60s, while low temperatures near 30 degrees are accustomed for this
time of year.

A quick fire weather note: Tuesday afternoon will be dry at the
surface with relative humidity values likely below 20% for most
areas, but wind speeds will be minimal (under 10 mph) so the fire
weather threat should be low with regards to wind speeds.  24

Guerrero

Short Term...Wednesday through Monday.

Focus of forecast remains on breezy to windy conditions developing on
Wednesday and Thursday with potential for critical fire weather
conditions both days.  No rain expected through Monday.

Mid-level ridge translates east of Panhandles early Wednesday as
potent shortwave trof makes landfall from Pacific.  Rapidly falling
pressures will make for breezy to windy conditions as surface trof
deepens across eastern New Mexico.  Thursday expected to be even
windier as shortwave trof induces tightening gradients throughout
troposphere, with a wind advisory or high wind warning possibly being
needed across western sections.  Westerly component to surface winds
will boost temperatures well above climo both days, especially on
Wednesday, when near-record highs are expected.

Pacific front passes Thursday afternoon and early evening, followed
by polar front before sunrise Friday.  Winds will stay up much of
Thursday evening and Thursday night due to these features.  Post-
frontal surface high pressure ridge will result in an area-wide
freeze Friday night and Saturday morning.

Below normal temperatures expected on Saturday, with a rapid
modification commencing on Sunday as next lee trof begins developing
in the wake of departing surface ridge.  03

Cockrell

FIRE WEATHER...
Elevated to critical fire weather conditions are expected to occur on
Wednesday and Thursday as dry southwest winds increase.  A fire
weather watch will be in effect for northern and western sections on
Wednesday, with another likely to follow for Thursday.  Winds will
shift to the north Thursday night and Friday morning following the
passage of a cold front.  Breezy north winds will persist through
the day on Friday.  South winds resume on Saturday. No elevated or
critical fire weather conditions are expected Friday through Monday.
03

&&

.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from Wednesday morning through Wednesday
     evening for the following zones: Dallam...Deaf Smith...
     Hansford...Hartley...Lipscomb...Moore...Ochiltree...
     Oldham...Potter...Randall...Sherman.

OK...Fire Weather Watch from Wednesday morning through Wednesday
     evening for the following zones: Beaver...Cimarron...Texas.

&&

15/16
Hazardous weather outlook, Nov 15, 3:51 AM CST, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
351 AM CST TUE NOV 15 2016

OKZ001>003-TXZ001>020-152215-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
351 AM CST TUE NOV 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON
WEDNESDAY AND THURSDAY DUE TO STRONG WINDS AND LOW RELATIVE
HUMIDITIES. A FIRE WEATHER WATCH WILL BE IN EFFECT FOR WEDNESDAY
ACROSS NORTHERN AND WESTERN SECTIONS OF THE COMBINED PANHANDLES...WITH
AN ADDITIONAL FIRE WEATHER WATCH LIKELY TO BE ISSUED FOR THURSDAY.

BREEZY TO WINDY CONDITIONS ON THURSDAY MAY REQUIRE A WIND ADVISORY OR
HIGH WIND WARNING ACROSS WESTERN SECTIONS OF THE PANHANDLES.

A COLD FRONT ON FRIDAY WILL INCREASE THE POTENTIAL FOR AN AREA-WIDE
FREEZE FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY AND
THURSDAY.

COCKRELL

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:52 AM CSTFire Weather WatchAMABeaver, Cimarron, Texas23 hr

Nearby

Red Flag Warnings in Texas, 2016Red Flag Warnings in Oklahoma, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.